Lancaster EPrints

Return/earnings regressions and residual income:empirical evidence

O'Hanlon, J F (1995) Return/earnings regressions and residual income:empirical evidence. Journal of Business Finance and Accounting, 22 (1). pp. 53-66. ISSN 0306-686X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Business Finance and Accounting
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44286
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:13
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:24
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44286

Actions (login required)

View Item